The Pell Equation x2-Dy2=390625

  IJCOT-book-cover
 
International Journal of Computer & Organization Trends  (IJCOT)          
 
© 2015 by IJCOT Journal
Volume - 5 Issue - 2
Year of Publication : 2015
AuthorsD. Ramya, V. Seethalakshmi, D. Durai Arul Durga Devi
  10.14445/22492593/IJCOT-V19P309

MLA

D. Ramya, V. Seethalakshmi, D. Durai Arul Durga Devi"IJCOT - The Pell Equation x2-Dy2=3906625", International Journal of Computer & organization Trends (IJCOT), V5(2):75-77 Mar - Apr 2015, ISSN:2249-2593, www.ijcotjournal.org. Published by Seventh Sense Research Group.

Abstract - Let D≠1 is a positive non-square integer. In this paper, we obtain some formulas for the integer solutions of the Pell equations X2 - Dy2 = ±390625.

References-

[1] A. Tekcan, “The Pell Equation X2 - Dy2 = ±4, "Applied Mathematical Sciences, vol.1, No. 8, 2007, pp. 363-369.
[2] Amara Chandoul, “The Pell Equation X2 - Dy2 = ±9, ” Research Journal of Pure Algebra-1(1)”, Apr. 2011, Page: 11-15.
[3] Amara Chanduol, “The Pell Equation X2 - Dy2 = ±k2,”Advances in Pure Mathematics,”2011, 1, 16-22.
[4] A. S. Shabani, The Proof of Two Conjectures related to Pell Equation X2 - Dy2 = ±4, “International Journal of computational and Mathematical Sciences”, 2;1, 2008, 24- 27.
[5] K. Matthews, The Diophantine Equation X2 - Dy2 = N,D>0, “Expositiones mathematicae.,” 18 (2000), 323- 331.
[6] A. Tekcan, Pell Equation X2 - Dy2 = 2 II, “Bulletin of the Irish Mathematical society ,” 54 (2004), 73-89.
[7] P. Kaplan and K. S. Williams, “ Pell’s Equation X2 - my2 = -1, -4 and continued fractions, “ Journals of Number Theory,” Vol. 23, 1986, pp. 169-182.

Keywords-
Pell’s Equation, Solutions of Pell’s Equations.